# SDR CA130515001

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,185 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554528
- Condition: Seized
- Location: Engine
- Part time: 808 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) JUST AFTER TAKEOFF THE PILOT COULD NOT BRING THE RT ENGINE THROTTLE BACK TO THE CLIMB POSITION.  AFTER TROUBLESHOOTING THE ISSUE THE PILOT SECURED THE ENGINE AND LANDED.  THE RT ENGINE THROTTLE CABLE WAS FOUND TO BE SEIZED INTERNALLY.  THE CABLE HAD BEEN REPLACED AT PREVIOUS ENGINE O/H IN FEB OF 2011.  THE CABLE HAD 808 HOURS SINCE NEW.
